# SDR SIMA20241125002

- Difficulty date: November 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N741AK
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 39,314 hours, 29,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17005347403
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR LOWER ATTACHMENT SUPPORT IS CRACKED. (MAJOR REPAIR) RAR WEATHER RADAR LOWER ATTACHMENT SUPPORT IAW EMB 170 SRM 51-40-08.
